# SDR REXA201100097

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN SEAT TRACKS CORRODED AT RBL 9 AND LBL 9 BETWEEN FS 559.00+112 - 574.00.  REMOVED AND REPLACED CARGO TIE DOWN SECTIONS AT FS 559+112 TO 574 RBL 9 AND LBL 9 IAW CRJ 200 SRM 51-40-11 AND IAW CRJ AMM 53-01-11-400-802.
